Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Nac & hives

Discussion in 'General ME/CFS Discussion' started by Anne23, Feb 25, 2017.

  1. Anne23

    Anne23

    Messages:
    1
    Likes:
    0
    Hi everyone,
    I have been feeling sluggish and have had brain fog ongoing, so I tried NAC. The previous night I took one nac tablet and felt slightly strange but fine. Last night I took another (600mg) tablet and a sublingual glutathionine.
    By morning I was itchy starting with intense scalp itching now hive like rash all over my body, it has stablised.

    In the past I have suspected sulphite allergy due to getting a mild rash after certain white wine and beer.


    I'm confused is this an allergy? A herx reaction?

    Thoughts?

    Thanks
     
  2. Carl

    Carl

    Messages:
    85
    Likes:
    76
    United Kingdom
    NAC does have an effect against biofilms causing their deterioration which would cause a greater absorption of things going though the digestive system. That would cause a greater immune reaction. BTW NAC is used in some pharmaceutical anti biotics.

    I started taking NAC a few/couple of days back and my mood has become dreadful. I stopped taking it today to left things recover. I took it to benefit Glutathione production but it has some very negative effects on my mood. There are other potential benefits but it makes me feel like shit.

    I very much doubt that it is a herx reaction. Many make this false claim whenever they experience anything negative and I do not believe that in the majority of cases that it is what it is.
     

See more popular forum discussions.

Share This Page